# SDR 2007FA0000418

- Difficulty date: May 1, 2006
- Submitted: May 7, 2007
- Operation: General aviation
- Aircraft: CFICL
- Make and model: Robsin R44RAVENII
- Aircraft time: 5 hours, 1 cycles
- Engine time: 5 hours, 1 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: C0165
- Condition: Debonded
- Location: Main Rotor
- Part time: 5 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT BREAK UP. HELICOPTER CRASHED KILLED 2 HUMANS. NO REACTION TIME TO LAND SAFELY, PILOT WAS EJECTED OUT OF SEAT BY BLADE, KILLED INSTANTLY.
